Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Darkening of the facial skin due to dryness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Dry Skin
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   Good morning.
Doctor :   How can I help you?
User :   hi
User :   may i know who is online
Doctor :   I am a General Physician.
User :   ohk,actually i have one skin problem
Doctor :   Please explain.
User :   i consulted before also ,bt still its not completly resolved
User :   ya
User :   my skin near nose is very dry , whenver i take bath , the skin near nose comes out,
User :   this is now hapening for5-6 months and skin has become complete;ly dark near nose
User :   near nose in the sense just near the end of the nose
User :   can u help with it
User :   u there?
Doctor :   Can I know your age?
User :   4
User :   24
Doctor :   Since when are you having this symptom?
User :   more han 6 motnths now,,as skin comes out in form of small flakes, i have to take it out a it doesnt look good, hence due to constant rubbing the skin has become reaaly dark
Doctor :   Ok
User :   and it is not at alllooking good, specially when i apply any foundation or compact powder the area becmes more dark and doesnt suit on face
Doctor :   Do you have similar symptoms at other parts of the body?
User :   no not reallt
Doctor :   Do you have any other medical illness such as diabetes, thyroid problems?
User :   no, i had thyroid prblem but that was during my teen age
User :   but now nothyroid prob as such
Doctor :   Have you seen a doctor in the past for your current symptoms?
User :   ya,
Doctor :   Ok
User :   bt problem not resolved yet , though sking flakes are not coming out, but skin has become very dark
Doctor :   Ok
Doctor :   May I know what medications the doctor suggested (physical consultation)?
User :   i dont remember names of creams as such
User :   now
User :   butthey have given me Vitamin capsules also
Doctor :   Ok
Doctor :   Let me explain to you
User :   if u want i will note down the names of creams and will let yo know tomorrow
Doctor :   From this far, without physical examination, I cannot predict the cause for your current symptoms, however,
User :   ok
Doctor :   I shall provide you with necessary information that should help you.
User :   plz
Doctor :   Darkening of skin referred to as hyperpigmentation occurs due to multiple reasons
Doctor :   few commonest causes are as follows
Doctor :   1. Sun exposure - this has been as the number one cause
Doctor :   2. increase skin exfoliation
User :   Thanks
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor